MathSciNet Relay Station
MathSciNet bibliographic data
MR1918786 82C44 (60K35 82C20)
Fontes, L. R.; Schonmann, R. H.; Sidoravicius, V. Stretched exponential fixation in stochastic Ising models at zero temperature. Comm. Math. Phys. 228 (2002), no. 3, 495–518.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement